MathSciNet Relay Station
MathSciNet bibliographic data
MR790641 (86f:65149) 65M05 (76N10)
Goodman, Jonathan B.; LeVeque, Randall J. On the accuracy of stable schemes for $2$D scalar conservation laws. Math. Comp. 45 (1985), no. 171, 15–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement